# SDR SWIA972009

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 27,502 hours, 32,129 cycles
- Engine: Pwa PW118
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Light
- Condition: Illuminated
- Location: Eng Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 - 100 KNOTS DUE TO FUEL LIGHT ON MAIN ANNUNCIATOR PANEL.  DUE TO ABORT COULDN''T TELL WHICH SIDE HAD LOW FUEL PRESSURE.  FOUND THE LEFT FUEL FILTER LIGHT WAS ILLUMINATING.   REMOVED AND REPLACED LEFT LOW PRESS FUEL FILTER IAW MM 73-00-00.  OPS AND LEAKS CHECKS GOOD.  REPLACED CANNON PLUG ON LOW PRESS FILTER AND INSPECTED WIRE BUNDLE.  ALL CHECKS GOOD.
